# SDR CA991208023

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 87600520001
- Condition: Damaged
- Location: Condition Lever
- Component: PW120A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE CONDITION LEVER CABLE WAS FOUND WORN TO SERVICE LIMITS WHERE IT RIDES ON THE STEEL PULLEY FORWARD OF THE FIREWALL.
